# SDR DALA2024122311966

- Difficulty date: December 21, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 59,302 hours, 42,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zoen 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB BTW STA Y=636-655 X=- 44 TO X=-60 AT PASSENGER CABIN (CPAX). SUMMARY OF NRC 826: CUSP WEB BTW STA Y=636-655 X=-44 TO X=-60 AT PASSENGER CABIN WAS REPAIRED PER B717 SRM 53-00-55-2R-4. (LP #0721136)
